Author Index

A

  • Aage, C.T. On fixed point theorems in fuzzy metric spaces using a control function [Volume 2, Issue 1, 2011, Pages 50-57]
  • Akkouchi, M. Common fixed points of four maps using generalized weak contractivity and well-posedness [Volume 2, Issue 1, 2011, Pages 73-81]
  • Alimohammady, M. On the fixed point of order 2 [Volume 2, Issue 2, 2011, Pages 44-50]
  • Alimohammady, M. A Class of nonlinear $(A,eta)$-monotone operator inclusion problems with iterative algorithm and fixed point theory [Volume 2, Issue 2, 2011, Pages 75-85]
  • Alimohammady, M. Bilinear Fourier integral operator and its boundedness [Volume 2, Issue 1, 2011, Pages 97-102]
  • Azadi Kenary, H. Non-Archimedean stability of Cauchy-Jensen Type functional equation [Volume 2, Issue 2, 2011, Pages 92-102]

B

  • Bidkham, M. Hyers-Ulam stability of K-Fibonacci functional equation [Volume 2, Issue 1, 2011, Pages 42-49]
  • Bodaghi, A. Hermitian metric on quantum spheres [Volume 2, Issue 1, 2011, Pages 67-72]

D

  • Dahmani, Z. New inequalities for a class of differentiable functions [Volume 2, Issue 2, 2011, Pages 19-23]
  • Dutta, R.K. Further growth of iterated entire functions in terms of its maximum term [Volume 2, Issue 2, 2011, Pages 86-91]

E

  • Esi, A. Strongly $[V_{2}, lambda_{2}, M, p]-$ summable double sequence spaces defined by orlicz function [Volume 2, Issue 2, 2011, Pages 103-108]

F

  • Farnoush, R. Application of the Kalman-Bucy filter in the stochastic differential equation for the modeling of RL circuit [Volume 2, Issue 1, 2011, Pages 35-41]
  • Fattahi, F. Bilinear Fourier integral operator and its boundedness [Volume 2, Issue 1, 2011, Pages 97-102]

H

  • Hosseini, M. Hyers-Ulam stability of K-Fibonacci functional equation [Volume 2, Issue 1, 2011, Pages 42-49]

J

  • Jamkhaneh, E. B. Application of the Kalman-Bucy filter in the stochastic differential equation for the modeling of RL circuit [Volume 2, Issue 1, 2011, Pages 35-41]

K

  • Kent, C. M. On the nature of solutions of the difference equation $mathbf{x_{n+1}=x_{n}x_{n-3}-1}$ [Volume 2, Issue 2, 2011, Pages 24-43]
  • Koozehgar Kallegi, M. A Class of nonlinear $(A,eta)$-monotone operator inclusion problems with iterative algorithm and fixed point theory [Volume 2, Issue 2, 2011, Pages 75-85]
  • Kosmala, W. On the nature of solutions of the difference equation $mathbf{x_{n+1}=x_{n}x_{n-3}-1}$ [Volume 2, Issue 2, 2011, Pages 24-43]
  • Kosmala, W.A.J. A period 5 difference equation [Volume 2, Issue 1, 2011, Pages 82-84]
  • Krasniqi, X. Z. On absolute generalized Norlund summability of double orthogonal series [Volume 2, Issue 2, 2011, Pages 62-74]

M

  • Mbarki, A. Expansion semigroups in probabilistic metric spaces [Volume 2, Issue 1, 2011, Pages 58-66]
  • Morales, J. R. Hyers-Ulam and Hyers-Ulam-Rassias stability of nonlinear integral equations with delay [Volume 2, Issue 2, 2011, Pages 1-6]

O

  • Ouahab, A. Expansion semigroups in probabilistic metric spaces [Volume 2, Issue 1, 2011, Pages 58-66]

R

  • Rassias, G. M. A new restructured Hardy-Littlewood's inequality [Volume 2, Issue 1, 2011, Pages 11-20]
  • Rassias, Th. M. A new restructured Hardy-Littlewood's inequality [Volume 2, Issue 1, 2011, Pages 11-20]
  • Rassias, Th. M. On the study of Hilbert-type inequalities with multi-parameters: a Survey [Volume 2, Issue 1, 2011, Pages 21-34]
  • Razani, A. Two common fixed Point theorems for compatible mappings [Volume 2, Issue 2, 2011, Pages 7-18]
  • Rezaeyan, R. Application of the Kalman-Bucy filter in the stochastic differential equation for the modeling of RL circuit [Volume 2, Issue 1, 2011, Pages 35-41]
  • Rojas, E. M. Hyers-Ulam and Hyers-Ulam-Rassias stability of nonlinear integral equations with delay [Volume 2, Issue 2, 2011, Pages 1-6]

S

  • Sadeghi, A. On the fixed point of order 2 [Volume 2, Issue 2, 2011, Pages 44-50]
  • Saluja, G.S. Convergence theorems of multi-step iterative algorithm with errors for generalized asymptotically quasi-nonexpansive mappings in Banach spaces [Volume 2, Issue 1, 2011, Pages 85-96]
  • Salunke, J.N. On fixed point theorems in fuzzy metric spaces using a control function [Volume 2, Issue 1, 2011, Pages 50-57]
  • Singthong, U. Equilibrium problems and fixed point problems for nonspreading-type mappings in hilbert space [Volume 2, Issue 2, 2011, Pages 51-61]
  • Suntai, S. Equilibrium problems and fixed point problems for nonspreading-type mappings in hilbert space [Volume 2, Issue 2, 2011, Pages 51-61]

T

  • Tahiri, I. Expansion semigroups in probabilistic metric spaces [Volume 2, Issue 1, 2011, Pages 58-66]

V

  • Viridis, P. Bifurcation in a variational problem on a surface with a constraint [Volume 2, Issue 1, 2011, Pages 1-10]

Y

  • Yang, B. A new restructured Hardy-Littlewood's inequality [Volume 2, Issue 1, 2011, Pages 11-20]
  • Yang, B. On the study of Hilbert-type inequalities with multi-parameters: a Survey [Volume 2, Issue 1, 2011, Pages 21-34]
  • Yazdi, M. Two common fixed Point theorems for compatible mappings [Volume 2, Issue 2, 2011, Pages 7-18]

Z

  • Zireh, A. Maximum modulus of derivatives of a polynomial [Volume 2, Issue 2, 2011, Pages 109-113]